American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 130 found      Go to page: 1 2 3 4 5

[31] Michael Levin. A remark on Kulesza's example. Proc. Amer. Math. Soc. 128 (2000) 623-624. MR 1709758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Michael Levin and James T. Rogers Jr.. A generalization of Kelley's theorem for $C$-spaces. Proc. Amer. Math. Soc. 128 (2000) 1537-1541. MR 1641136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Ondrej Zindulka. Dimension zero vs measure zero. Proc. Amer. Math. Soc. 128 (2000) 1769-1778. MR 1646213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. Levin and E. D. Tymchatyn. On the dimension of almost $n$-dimensional spaces. Proc. Amer. Math. Soc. 127 (1999) 2793-2795. MR 1600109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Janusz Grabowski. Homotopically non-trivial additive subgroups of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 1563-1565. MR 1653394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jouni Luukkainen and Eero Saksman. Every complete doubling metric space carries a doubling measure. Proc. Amer. Math. Soc. 126 (1998) 531-534. MR 1443161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Leonard R. Rubin. Cohomological dimension and approximate limits. Proc. Amer. Math. Soc. 125 (1997) 3125-3128. MR 1423333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Michael Levin and Yaki Sternfeld. The space of subcontinua of a 2-dimensional continuum is infinite dimensional. Proc. Amer. Math. Soc. 125 (1997) 2771-2775. MR 1425131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] A. N. Dranishnikov. On Chogoshvili's conjecture. Proc. Amer. Math. Soc. 125 (1997) 2155-2160. MR 1425119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Michael Levin. Hyperspaces and open monotone maps of hereditarily indecomposable continua. Proc. Amer. Math. Soc. 125 (1997) 603-609. MR 1389527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Levin and Roman Pol. A metric condition which implies dimension $\le 1$. Proc. Amer. Math. Soc. 125 (1997) 269-273. MR 1389528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jan J. Dijkstra and Jan van Mill. On the dimension of Hilbert space remainders. Proc. Amer. Math. Soc. 124 (1996) 3261-3263. MR 1371121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. C. Perry. Lipscomb's universal space is the attractor of an infinite iterated function system . Proc. Amer. Math. Soc. 124 (1996) 2479-2489. MR 1346984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jerzy Dydak and Katsuya Yokoi. Hereditarily aspherical compacta. Proc. Amer. Math. Soc. 124 (1996) 1933-1940. MR 1307513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Tadashi Watanabe. Numerical meshes and covering meshes of approximate inverse systems of compacta . Proc. Amer. Math. Soc. 123 (1995) 959-962. MR 1254858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Wojciech Olszewski. Completion theorem for cohomological dimensions . Proc. Amer. Math. Soc. 123 (1995) 2261-2264. MR 1307554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Tadashi Watanabe. A note on cohomological dimension of approximate movable spaces . Proc. Amer. Math. Soc. 123 (1995) 2883-2885. MR 1327050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kōichi Tsuda. Completeness of metrizable pre-images of van Douwen-complete spaces . Proc. Amer. Math. Soc. 123 (1995) 2601-2606. MR 1260184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jerzy Dydak and Jerzy Mogilski. Universal cell-like maps . Proc. Amer. Math. Soc. 122 (1994) 943-948. MR 1242080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Lex G. Oversteegen and E. D. Tymchatyn. On the dimension of certain totally disconnected spaces . Proc. Amer. Math. Soc. 122 (1994) 885-891. MR 1273515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jerzy Dydak. Union theorem for cohomological dimension: a simple counterexample . Proc. Amer. Math. Soc. 121 (1994) 295-297. MR 1205489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] H. Attia. On the dimensional properties of Stone-\v Cech remainder of $P\sb 0$-spaces . Proc. Amer. Math. Soc. 121 (1994) 1245-1249. MR 1156462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Dikran Dikranjan. Zero-dimensionality of some pseudocompact groups . Proc. Amer. Math. Soc. 120 (1994) 1299-1308. MR 1185278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] A. N. Dranišnikov, D. Repovš and E. V. Ščepin. On the failure of the Urysohn-Menger sum formula for cohomological dimension . Proc. Amer. Math. Soc. 120 (1994) 1267-1270. MR 1205488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Tatsuo Goto. A construction of a subspace in Euclidean space with designated values of dimension and metric dimension . Proc. Amer. Math. Soc. 118 (1993) 1319-1321. MR 1189543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Elżbieta Pol. Spaces whose $n$th power is weakly infinite-dimensional but whose $(n+1)$th power is not . Proc. Amer. Math. Soc. 117 (1993) 871-876. MR 1148027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] John Kulesza. A two-point set must be zero-dimensional . Proc. Amer. Math. Soc. 116 (1992) 551-553. MR 1093599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 130 found      Go to page: 1 2 3 4 5